# SDR EIAA9545

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472EV
- Make and model: Boeing 747131
- Aircraft serial: 20320
- System (JASC): 3244 · Tire
- Part: Tires
- Condition: Blown
- Location: Nr 8
- Stage of operation: CL
- Nature of condition: K, J, F
- Precautionary procedure: J, A

## Discrepancy

HNL - LOG PAGE F03682 - AFTER V1 ANTI-SKID LIGHT ILLUMINATED, 10 SECONDS AFTER ROTATION LOSS OF HYD SYS 1, 15 SECONDS LATER LOSS OF HYD SYS 4.  DURING ALTERNATE FLAP EXTENSION, INBOARD FLAPS WOULD NOT EXTEND BEYOND 18 DEGREES.  RECYCLED ALT INBD T/E FLAP C/B SEVERAL TIMES.  TOOK 10 MINUTES TO GET FLAPS FROM 18 DEGREES TO 25 DEGREES.  FUEL DUMP OF 108,000 POUNDS FOR A LANDING WEIGHT OF 570,000 POUNDS.  REPLACED BLOWN TIRES NR 8 AND NR 7 DUE OVERLOAD PER MM 32-45-01.  BLOWN TIRE CAUSED EXCESSIVE DAMAGE.  REFERENCE CONTROL NR 95ZZZX6135.  (X)
